Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Table errata: ``The optimum addition of points to quadrature formulae'' (Math. Comp. 22 (1968), 847-856; addendum, ibid. 22 (1968), no. 104, loose microfiche suppl. C1-C11)

Author: T. N. L. Patterson
Journal: Math. Comp. 23 (1969), 892
MSC: Primary 65A05; Secondary 65D30
Original Article: Math. Comp. 22 (1968), 847-856.
MathSciNet review: 0400633
Full-text PDF

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65A05, 65D30

Retrieve articles in all journals with MSC: 65A05, 65D30

Additional Information

Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society